Volume 6, No 3 (2018)

Totally geodesic real hypersurfaces in complex quadric
Aliya Naaz Siddiqui and Mohammad Hasan Shahid
Gulf J. Math. pp. 1-11
Retrieve article in: Full-Text PDF

Kummer extensions and Polya fields
Gerard Kientega, Theodore Tapsoba, and Charles Wend-Waoga Tougma
Gulf J. Math. pp. 12-24
Retrieve article in: Full-Text PDF

Commuting multiplicative generalized derivations on Lie ideals of semiprime rings
Shuliang Huang
Gulf J. Math. pp. 25-32
Retrieve article in: Full-Text PDF

Multivalued anisotropic problem with Robin boundary condition involving diffuse Radon measure data and variable exponents
Ibrahime Konate and Stanislas Ouaro
Gulf J. Math. pp. 33-51
Retrieve article in: Full-Text PDF

On Consecutive Perfect Powers and Fractional Parts
Rafael Jakimczuk
Gulf J. Math. pp. 52-69
Retrieve article in: Full-Text PDF

A note on multipliers and commutativity of prime rings
Kyung Ho Kim
Gulf J. Math. pp. 70-77
Retrieve article in: Full-Text PDF